User Tools

Site Tools


members:lemarie:publications:welcome

Differences

This shows you the differences between two versions of the page.

Link to this comparison view

Both sides previous revision Previous revision
Next revision
Previous revision
Last revision Both sides next revision
members:lemarie:publications:welcome [2018/01/30 11:16]
Pierre Gilles Lemarié
members:lemarie:publications:welcome [2019/01/24 14:52]
Pierre Gilles Lemarié
Line 10: Line 10:
 ==== Tous les articles / All the papers / An holl pennadoù ===== ==== Tous les articles / All the papers / An holl pennadoù =====
   * 2018   * 2018
-      * Lemarié-Rieusset,​ Pierre Gilles : // Sobolev multipliers,​ maximal functions and parabolic equations with a quadratic nonlinearity.//​ ** J. Funct. Anal.** 274 (2018), no. 3, 659–694. [[https://​www.sciencedirect.com/​science/​article/​pii/​S002212361730438X|Science Direct : restricted access]] ( [[http://​www.maths.univ-evry.fr/​prepubli/​387.pdf|Preprint (version of 2013)]] ​  ​[[https://​hal.archives-ouvertes.fr/​hal-01628946|Preprint (version of 2016)]])  +      * MR3734981 ​Lemarié-Rieusset,​ Pierre Gilles : // Sobolev multipliers,​ maximal functions and parabolic equations with a quadratic nonlinearity.//​ ** J. Funct. Anal.** 274 (2018), no. 3, 659–694. [[https://​www.sciencedirect.com/​science/​article/​pii/​S002212361730438X|Science Direct : restricted access]] ( [[http://​www.maths.univ-evry.fr/​prepubli/​387.pdf|Preprint (version of 2013)]] ​  ​[[https://​hal.archives-ouvertes.fr/​hal-01628946|Preprint (version of 2016)]])  
-      * Chamorro, Diego; Lemarié-Rieusset,​ Pierre Gilles; Mayoufi, Kawther : // Local stability of energy estimates for the Navier–Stokes equations. // to appear in ** Comm. Contemp. Math.**[[https://​hal.archives-ouvertes.fr/​hal-01580411|Hal]]  +      * MR3818667 ​Chamorro, Diego; Lemarié-Rieusset,​ Pierre Gilles; Mayoufi, Kawther : // Local stability of energy estimates for the Navier–Stokes equations. //  ** Comm. Contemp. Math.** ​ 710 (2018), 53-64. ​[[https://​hal.archives-ouvertes.fr/​hal-01580411|Hal]]  
-      * Ibrahim, Slim; Lemarié-Rieusset,​ Pierre Gilles; Masmoudi, Nader : // Time-periodic forcing and asymptotic stability for the Navier Stokes Maxwell equations.// ​  ** Comm. Pure Appll. Math.** ​  228 (2018), no. 1, 237277. [[http://​onlinelibrary.wiley.com/​doi/​10.1002/​cpa.21728/​full|Wiley]] ​ (unrevised preprint :  [[http://​arxiv.org/​abs/​1601.06458|arXiv]]) +      * Ibrahim, Slim; Lemarié-Rieusset,​ Pierre Gilles; Masmoudi, Nader : // Time-periodic forcing and asymptotic stability for the Navier Stokes Maxwell equations.// ​  ** Comm. Pure Appll. Math.** ​  71 (2018), no. 1, 5189. [[http://​onlinelibrary.wiley.com/​doi/​10.1002/​cpa.21728/​full|Wiley]] ​ (unrevised preprint :  [[http://​arxiv.org/​abs/​1601.06458|arXiv]]) 
-      * Chamorro, Diego; Lemarié-Rieusset,​ Pierre Gilles; Mayoufi, Kawther : // The role of the pressure in the partial regularity theory for weak solutions of the Navier-Stokes equations. //  ** Arch. Rat. Mech. Anal.** 228 (2018), no. 1, 237–277. [[https://​link.springer.com/​article/​10.1007/​s00205-017-1191-3|Springer : restricted access]] ​ (unrevised preprint : [[http://​arxiv.org/​abs/​1602.06137|arXiv]])+      * MR3749261 ​Chamorro, Diego; Lemarié-Rieusset,​ Pierre Gilles; Mayoufi, Kawther : // The role of the pressure in the partial regularity theory for weak solutions of the Navier-Stokes equations. //  ** Arch. Rat. Mech. Anal.** 228 (2018), no. 1, 237–277. [[https://​link.springer.com/​article/​10.1007/​s00205-017-1191-3|Springer : restricted access]] ​ (unrevised preprint : [[http://​arxiv.org/​abs/​1602.06137|arXiv]])
  
    
   * 2016   * 2016
-      * Lazar, Omar; Lemarié-Rieusset,​ Pierre Gilles : // Infinite energy solutions for a 1D transport equation with nonlocal velocity.// ​ ** Dyn. Partial Differ. Equ.** ​ 13 (2016), no. 2, 107–131. ​ (unrevised preprint : [[https://​hal.archives-ouvertes.fr/​hal-01159627|hal]]) ​  +      * MR3520809 ​Lazar, Omar; Lemarié-Rieusset,​ Pierre Gilles : // Infinite energy solutions for a 1D transport equation with nonlocal velocity.// ​ ** Dyn. Partial Differ. Equ.** ​ 13 (2016), no. 2, 107–131. ​ (unrevised preprint : [[https://​hal.archives-ouvertes.fr/​hal-01159627|hal]]) ​  
    
   * 2015   * 2015
members/lemarie/publications/welcome.txt · Last modified: 2019/04/08 11:10 by Pierre Gilles Lemarié

Page Tools